# SDR HALA2014070400097

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 21,011 hours, 50,232 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, SELECTED GEAR UP, LT MAIN UNSAFE, RED, CONDITION INDICATION. CYCLED ONCE, ALL OK.  REPLACED MLG DOWN/LOCKED PROXIMITY SENSOR.  GROUND OPS CHECK OK, 32-61-04.
